MAUDE Adverse Event Report: ABBOTT MEDICAL Amplatzer Torqvue LP; Catheter, Percutaneous

ABBOTT MEDICAL Amplatzer Torqvue LP; Catheter, Percutaneous
Model Number 9-TVLP4F90/060
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 4f amplatzer torqvue lp was chosen for a procedure.During procedure, a hole in the valve was noted and a valve not leak-tight.

Brand Name
Amplatzer Torqvue LP
Common Device Name
Catheter, Percutaneous
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Reg# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key25466287
Report Number2135147-2026-03933
Device Sequence Number10284704
Product Code DQY
UDI-Device Identifier00811806011561
UDI-Public(01)00811806011561(17)280131(10)10705817
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K131063
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-TVLP4F90/060
Device Catalogue Number9-TVLP4F90/060
Device Lot Number10705817
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/15/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date06/11/2026
Supplement Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown